loading
Papers

Research.Publish.Connect.

Paper

Paper Unlock

Authors: N. H. Mejhed 1 ; A. Hmamed 2 and A. Benzaouia 3

Affiliations: 1 ENSA, Morocco ; 2 LESSI, Faculté des sciences, Morocco ; 3 Université Cadi Ayad, Faculté des Sciences Semlalia, Morocco

ISBN: 972-8865-30-9

Keyword(s): Constrained control; Positively invariant sets; Time varying regulator; Lyapunov function; Extended eigenvalues; Extended eigenvectors; x-eigenpair.

Related Ontology Subjects/Areas/Topics: Control and Supervision Systems ; Informatics in Control, Automation and Robotics ; Robot Design, Development and Control ; Robotics and Automation

Abstract: In this work, A time varying control law is proposed for linear continuous-time systems with non Symmetrical constrained control. Necessary and sufficient conditions allowing us to obtain the largest non-symmetrical positively invariant polyhedral set with respect to (w.r.t) the system in the closed loop are given. The asymptotic stability of the origin is also guaranteed. The case of symmetrical constrained control is obtained as a particular case. The performances of our regulator with respect to the results of (Benzaouia and Baddou, 1999) are shown with the help of an example.

PDF ImageFull Text

Download
CC BY-NC-ND 4.0

Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 18.205.176.85

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
H. Mejhed N.; Hmamed A.; Benzaouia A. and (2005). IMPROVEMENT OF THE DYNAMICS OF THE CONTINUOUS LINEAR SYSTEMS WITH CONSTRAINTS CONTROL.In Proceedings of the Second International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO, ISBN 972-8865-30-9, pages 215-224. DOI: 10.5220/0001163302150224

@conference{icinco05,
author={N. {H. Mejhed} and A. Hmamed and A. Benzaouia},
title={IMPROVEMENT OF THE DYNAMICS OF THE CONTINUOUS LINEAR SYSTEMS WITH CONSTRAINTS CONTROL},
booktitle={Proceedings of the Second International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO,},
year={2005},
pages={215-224},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0001163302150224},
isbn={972-8865-30-9},
}

TY - CONF

JO - Proceedings of the Second International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO,
TI - IMPROVEMENT OF THE DYNAMICS OF THE CONTINUOUS LINEAR SYSTEMS WITH CONSTRAINTS CONTROL
SN - 972-8865-30-9
AU - H. Mejhed, N.
AU - Hmamed, A.
AU - Benzaouia, A.
PY - 2005
SP - 215
EP - 224
DO - 10.5220/0001163302150224

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.